# SDR SWIA2018042444596

- Difficulty date: April 24, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 38,004 hours, 34,844 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW REPORTED A GEAR DISAGREE WARNING MESSAGE AFTER SELECTING THE GEAR DOWN.  NOSE GEAR WOULD NOT COME DOWN.  ALSO RECEIVED A NOSE DOOR OPEN, WARNING MESSAGE.  CREW COMPLIED WITH AN EMERGENCY GEAR EXTENSION & ALL GEAR CAME DOWN & LOCKED.  REMOVED AND REPLACED THE NLG  PRIORITY VALVE,  OPS AND LEAK CHECKED GOOD.
